Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had nova fitted, painful, bleeding, chest pain. Should I get this checked?

I had a nova t 380 fitted a few days ago and the pain is still rather intense, I m only bleeding slightly so not concerned about that but the pain is a worry, it s like an extreme period cramp but it is constant and covers a much larger area than is normal for me. Should I get this checked? Also, I have been having pains in my chest since yesterday afternoon?!
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing again.
The lower abdominal pain and mild irregular spotting is a common side effect of the uterine implant. This spotting and cramps usually subside in 2-3 weeks without any specific treatment. In case the bleeding is heavy then you need to consult your gynecologist.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Answered: Wed, 20 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor